How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1377
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

RE: WAS ON CLOZAPINE 150 MG FOR AWHILE FOR SCHIZOAFFECTIVE.

Customer Question

RE: WAS ON CLOZAPINE 150 MG FOR AWHILE FOR SCHIZOAFFECTIVE.
PSYCHIATRIST SWITCHED ME TO INVEGA 3 MG FOR SAME
> TAPERED OFF CLOZAPINE 50 MG TWICE A DAY-FOR 7 DAYS,
THEN 50 MG ONCE A DAY-FOR 3 DAYS.
> STARTED INVEGA 3 MG BUT STOPPED AFTER 3 DAYS BECAUSE OF SIDE
EFFECTS
> SINCE STOPPING THE INVEGA (4 DAYS AGO) I HAVE BEEN CLAMMY AND
FOREHEAD WARM- DAILY TEMPERATURE 97-98 DEGREES
>
Submitted: 1 year ago.
Category: Mental Health
Expert:  Dr. Z replied 1 year ago.

*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.

Hello and thank you for using JustAnswer. May I ask, what is your specific mental health question that you would like an answer to in regards ***** ***** situation?

Customer: replied 1 year ago.
KINDLY PROCESS REFUND
Expert:  Dr. Z replied 1 year ago.

You can contact customer service for a refund. Good luck with everything.